# SDR CA990330026

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1B90CM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 1,372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CAMBER AND LEADING EDGES OF PROPELLER BLADES REQUIRED OVERHAUL.
